# SDR HALA2022062700118

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 47,768 hours, 7,884 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  ZONE A ZONE CONTROLLER TRIM AIR VALVE KEEPS FLUCTUATING HARD TO CONTROL TEMP IN FIRST CLASS, ALL OTHER ZONE OPS NORMAL.// REPLACED TRIM AIR VALVE PER A330 AMM 21-63-51. COCKPIT AND CABIN TEMP CONTROL TEST OK. OK FOR SERVICE. VALVE, TRIM AIR OFF 33-2160-9-0005 S/N 36870 ON 33-2160-9-0005 S/N 21425
